MAUDE Adverse Event Report: Alere San Diego, Inc. McKesson Consult Diagnostics hCG Combo Cassette; Visual, Pregnancy Hcg, Prescription Use

Alere San Diego, Inc. McKesson Consult Diagnostics hCG Combo Cassette; Visual, Pregnancy Hcg, Prescription Use
Model Number FHC-A202
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
McKesson Consult Diagnostics hCG Combo Cassette
Common Device Name
Visual, Pregnancy Hcg, Prescription Use
Manufacturer (Section D)
Alere San Diego, Inc.
9942 mesa rim rd
san diego CA 92121
Manufacturer Contact
monika burrell
9942 mesa rim rd
san diego, CA 92121
+1(858)805-2506
MDR Report Key50677983
Report Number2027969-2026-00116
Device Sequence Number10349204
Product Code JHI
UDI-Device Identifier20612479202768
UDI-Public(01)20612479202768(17)280104(10)0001204523
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
k062361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFHC-A202
Device Catalogue Number5002
Device Lot Number0001204523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale